# SDR SWAA2023031301845

- Difficulty date: February 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - SIDEWALL SUPPORT HAS CORROSION BS 500+14 RBL 24<[01] NO ALLOWABLE DAMAGE LIMITS; IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9 C.;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED AND DRILLED NEW AFT SHIELD BS 495 TO BS 500A I.A.W SRM 51-40-05-0G-0 AND DWG 143A8126.;[04] VERIFIED CORRECTIVE ACTION 3 AND VERIFIED MEASUREMENT TABLE.;[05] PART WILL BE INSTALLED ON AD CARD 5330-E-16461-NG (TTG8Q004DRF3);[06] VERIFIED CORRECTIVE ACTION STEP 5. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
